# SDR SWAA2013070117768

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 35,204 hours, 23,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884501
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PRESSURE LOW.  R&R SLIDE PER M/M.
